Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suggest treatment for premature graying and rough hair

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 1489 Questions
Question
Dear Team,

I am suffering from pre mature greying of hair & rough hair. I m 25 yrs old. Please suggest how to overcome this problem.
Posted Wed, 6 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Hardik Pitroda 1 hour later
Brief Answer:
Melitane

Detailed Answer:
Hello XXXXXXX
Thank you for posting on HCM.
I can understand your apprehension regarding the premature greying of hair.

Greying of hair occurs when the melanin of a particular hair follicle is permanently exhausted.Premature greying of hair is attributed to many factors like diet,nutrition, UV rays, pollution, cosmetics/dyes/colors, genetics, medications etc.

Treatment of grey hair is pretty challenging and results are highly variable.
I would advise you to take biotin and calcium pantothenate combination tablets for atleast 6-8 months.

Recent research has brought up a new molecule Melitane which has shown good results in premature greying of hair. It is available by Alembic pharma with brand name ATRIS gel. It should be applied over affected scalp once a day preferably at night. It takes 3-4 months of treatment to appreciate any results.

A novel hair sunscreen cum hair serum Q sera Black has shown good results in prevention of hair damage from sun and pollution and it will nourish your hair and improve its texture.

Use a gentle shampoo cum conditioner like Xgain shampoo on regular basis for hairwash.

Take plenty of fresh fruits and vegetables in your diet and try to de-stress your lifestyle.

I am sure this will take care of your issue.

Let me know if you require any more assistance from my side.
     
Thank you
Take care
Dr Hardik Pitroda
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor